# SDR CA061019005

- Difficulty date: October 3, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,330 hours
- Engine: Allsn 250C20R
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 2060751853
- Part serial: 179
- Condition: Leaking
- Location: Torque
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL IN GAUGE GLASS. REMOVED FOR REPAIR AT INSTRUMENT SHOP. (TC NR 20061019005)
